# SDR QXEA2010022200122

- Difficulty date: February 20, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 855-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT FLOOR SEAT TRACK FROM FS 855.40 TO 977.00 IS CORRODED.  FOUND THAT TRACK IS CORRODED BEYOND LIMITS IAW REO 670-53-00-013. REMOVED RT FLOOR SEAT TRACK IAW AMM 53-00-49-000-801. INSTALLED NEW SEAT TRACK IAW TASK 53-00-49-400-801-A02 AT FS 855.40 TO 977.00 RT SIDE.
